# SDR SWAA2018011719033

- Difficulty date: January 10, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 41,331 hours, 24,317 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113A1360
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AFT FLAP INBOARD AND OUTBOARD ATTACH FITTINGS LOOSE.    R & R THE FLAP TRACK PER MM.
